# SDR TWRA96265

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L1 DOOR OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED L1 OVERHEAD EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED OK PER MM 33-51-00 PG 501.  (M)
